Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Depression Questions

My mother is 48 years old she is so depressed and getting weak but by bit she have pain in blackhead and right hand she always overeating and take tension I am very worried about her please help.

Dr.S.K. Tandon 95% (50304ratings)
M.D. Consultant Pathologist, CCEBDM Diabetes, PGDS Sexology USA, CCMTD Thyroid, ACDMC Heart Disease, CCMH Hypertension, ECG, CCCS ( CARDIOLOGY & STROKE), CCIGC ( GERIATRIC CARE )
General Physician, Sri Ganganagar
My mother is 48 years old she is so depressed and getting weak but by bit she have pain in blackhead and right hand s...
What is body weight and vitamin d3 and vitamin b12 revert me all datas. I will guide accordingly. Meanwhile start tab zinase Mr. one stat.
Submit FeedbackFeedback

Hello doctors, i'm a 27 years old female. I had the 1st dose of cavity-19 sinopharm vaccine two days ago. I have severe depression and anxiety and take antidepressant escitalopram 10 mg and antipsychotic olanzapine 10 mg with it. Since I had the vaccine, I didn't take my medication thinking it would interact with the sinopharm vaccine. So my question is, is it okay to continue taking antidepressants and antipsychotic medicine after having sinopharm covid-19 vaccine?

Dr.R.N.Chaturvedi 89% (1309ratings)
PhD - Psychology
Psychologist, Patna
Hello doctors, i'm a 27 years old female. I had the 1st dose of cavity-19 sinopharm vaccine two days ago. I have seve...
Why are you not thinking about psychological counseling and psychological autosuggestion therapy through the online process for three weeks without any medication for the removal of your psychological problems of anxiety disorders and depression you can contact me for this on Lybrate website thank you.
Submit FeedbackFeedback

This is for my husband 38 years old. He qas prescribed d veniz 50 mg few years back. Now instead of that I got d venizep 50 from pharmacy as they say there is no stock of d veniz now. So is it ok to take d venizep 50 instead of d veniz 50. Qill there be any adverse effects.

MBBS, MD- Psychiatry
Psychiatrist, Kolkata
This is for my husband 38 years old. He qas prescribed d veniz 50 mg few years back. Now instead of that I got d veni...
D venizep is actually a combination of d veniz, and a sleep inducing medicine called clonazepam. Clonazepam may be given initially, to get a good sleep, or decrease anxiety. But it is better not to take it on a long term basis. People get addicted to it. If your husband has been given a sleeping pill separately (in addition to d veniz), then he should not take d venizep. It is best to clarify that with your doctor.
1 person found this helpful
Submit FeedbackFeedback

Sir my daughter is a medico .she secured 600 neet ug (2014 batch). Sir she got 74% in her first year. Later second year she got upset because she could not write perfect and didn't attempt spm paper. Somehow after 6 mon she completed it she got delayed by one year. She studied fourth year with her juniors with a lot of guilt depression but whenever exams are held she is reluctant to attend she starts crying, she doesn't talk to anyone. She should complete by 2020 sir even now she studies well but she is not writing exams can I get any help or can I reach you sir is there any cure for my daughter.

Mr.Saul Pereira 93% (49507ratings)
Reparenting Technique, BA, BEd, Transactional Analysis
Psychologist, Bangalore
Sir my daughter is a medico .she secured 600 neet ug (2014 batch). Sir she got 74% in her first year. Later second ye...
Of course, she can get help and resolve it too. It seems that she is having performance anxiety and is probably attaching herself to results too much. There is a lot of insecurity, which may have been there from the past. She may be curbed by high expectations that are raising her anxiousness. This is abnormal fear and since fear finds a form, she will look at something to make her feel that she cannot perform. She needs to learn to detach from the results and focus on the process. This is ideally done through an exercise of mindfulness meditation and concentration. The future has not yet happened and her anticipation levels may be higher than normal, and her expectation levels together with fantasizing may go to unrealistic levels. She should consider going to a tutor and checking her reasonableness of results with the teacher and correct the aberration. In the meantime, she must do regular exercise, meditation, eat a healthy diet, sleep adequately and live stress-free. In counseling, she can seek the help of the therapist to help her handle her emotions well, especially fear, and bring them to normal levels. If you examine her childhood for any contribution to this reaction to fear, she can work on those experiences. In today’s world, especially in the field of education, there is a lot of competition and expectations, that are pushing our kids to high performance for everything. We must learn to reduce and accept that sometimes it is okay to perform at a lesser level but that we must learn a lesson to handle the future better eventually.
Submit FeedbackFeedback

I used to masturbate a lot during my early teenage years (5-7 times a day). I always felt sick and depressed. I was 14 when I went to see a doctor to treat this weakness and depression. He prescribed me fludac which is an anti depressant. I remember growing well before taking that. And sadly, I overdosed on it which caused me to have a very bad allergic reaction for which I had to seek medical help. After I took it for about an year, I didn't grow all that much anymore and I waited for my growth spurt for years and it never came. So,i ended up being 5'7" and now i'm 21 and still the same height. My mom is 4'11" and my dad is 5'6" is it because of my fludac intake and overdose because of which I didn't grow anymore?

Dr.P K Sukumaran 91% (3058ratings)
MBBS, DPM (Psychiatry)
Psychiatrist, Thrissur
I used to masturbate a lot during my early teenage years (5-7 times a day). I always felt sick and depressed. I was 1...
Depression is a very common problem.There are so ever so many much worse than u. Yours is a little problem No need to worry. Stop smoking and Alcohol Have regular exercise like walking swimming cycling jogging with friends for one hour Holidays once in a week DailyYoga, Scheduling activities Hobbies Social service Take fish and vegetables Take Nexito 10 mg daily Exercise No harm in masturbation
Submit FeedbackFeedback

Mujhhe depression ki shikayat hai mai kisi bat ko lekar bahut kafi sochata hu man me ek aanjan sa dar bana rahta hai koi bhi samasya hone par mai kafi ghadbada jata ho mai 2 saal se escitalopram 5 olanzapine 5 kha rha hu.

Ms.Neha Pandey 88% (15ratings)
MA - Psychology, diploma in Professional Counselling & Psychotherapy
Psychologist, Thane
Mujhhe depression ki shikayat hai mai kisi bat ko lekar bahut kafi sochata hu man me ek aanjan sa dar bana rahta hai ...
Hi Lybrate user, aapke information padne ke baad lagta hai ki aap sirf depression he nahi balki anxiety se bhi pereshan hai. Dono he cheezon k liye, dawai ke alawa, counselling aur therapy bhi avashyak hai. Counselling lene se aapki pereshani jald se khatam hoge. Mera sujhaav hai ki aap ek baar counselling shuru kar k dekhein aur aap payenge ki aapki halaat main bahut he jyada sudhaar dikhne lagega. Anxiety aur depression dono he hume bahut pereshani main le aate hain aur thode se himmat aur counselling k saath aap is problem per vijay pa sakte hain. Main khud cbt ka istamaal apne clients per karte hoon (ye ek tarah ki therapy hai) ismain kise dawai ki jaroot nahi padte aur jyadatar logon ko apne halat main bahut sudhaar hota hua nazar aata hai. Aap chahe to mujhse bhi paramarsh le sakte hain. Hi Lybrate user, after reading the information provided by you, I feel that it's not only depression but anxiety too is creating problem for you. For both of the things, counselling and therapy are required too apart from medication. You will feel a remarkable change after taking counselling. Anxiety and depression both create a lot of issues in our lives and should be handled effectively. I use cbt (this is a type of therapy in which no medicine is required) on many of my clients and maximum no. Of people report significant changes in their lives. You may contact me too for a consultation. Take care.
Submit FeedbackFeedback

I have been prescribed mirtaz 7.5 for sleep issues for a period of two months. Doctor has told me mild case of depression due to lack of sleep for a period of two weeks and more. Now it's been one month and my sleep is restored. I want to stop this medication. What's the best way to quickly stop it. I joined gym, and try to keep myself busy the entire day, but as it gets darker I get anxious thinking that I am taking this medicine. someday I lost my appetite, is this because of medication or anxiety pls suggest.

Dr.Hiren Kamalia 89% (23ratings)
Homeopathy Doctor, Kurnool
I have been prescribed mirtaz 7.5 for sleep issues for a period of two months.
Doctor has told me mild case of depres...
Loss of appetite is due to anxiety. For stopping mirtaz, 1. You can once again consult your pschiatrist, he will go thorugh all your progress and will decide. 2. You can gradually decrease the dose by taking it alternately, then once in 2 days, then, twice in a week and then stop. You have to observe the symptoms each time you decrease the dose. If decreasing the dose is not causing any problem, you can stop gradually.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Depression treatment

View fees, clinic timings and reviews